# SDR DHL2003604782

- Difficulty date: June 8, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EXTERNAL FUSELAGE SKIN CORRODED AT STA 680.000, L-2L - L-2R.  PERFORMED MAJOR REPAIR IAW EODHL-030540, ED-3308.  REMOVED FASTENERS, REMOVED CORROSION ON AFFECTED AREA , FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  BLENDED OUT AFFECTED AREA IAW EODHL-030540, ED-3308.  PERFORMED EDDY CURRENT INSPECTION, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED FINGER DOUBLER (02 EA) AND DOUBLER IAW EODHL-030540, ED-3308.  CLEANED, TREATED, PRIMED FINGER DOUBLERS AND DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FINGER DOUBLERS AND DOUBLER WITH NEW FASTENERS IAW EODHL-030540, ED-3308, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
